# SDR 2007UALA03053

- Difficulty date: August 6, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 56,293 hours, 31,505 cycles
- Engine: Ge CFM56*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL SHIMMY AT TAXI SPEEDS, NORMAL AT HIGH SPEEDS.    NOSE WHEEL TORQUE LINKS WORN BEYOND LIMITS CAUSING LOW SPEED SHIMMY.  REPLACED BOTH NOSE LANDING TORSION LINKS, PERFORMED TAXI TEST,
